# SDR SIMA20251014003

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N794JH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 52,689 hours, 34,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE INDICATOR READING RED.   R & R L1 DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY IAW ERJ AMM 170 25-65-01. OPS CHECKED GOOD.
